K-theory of line bundles and smooth varieties

C. Haesemeyer, C. Weibel

Research output: Contribution to journalArticlepeer-review


We give a K-theoretic criterion for a quasi-projective variety to be smooth. If L is a line bundle corresponding to an ample invertible sheaf on X, it suffices that Kq (X) ≅ Kq (L) for all q ≤ dim(X) +1.

Original languageEnglish (US)
Pages (from-to)4139-4150
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number10
StatePublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'K-theory of line bundles and smooth varieties'. Together they form a unique fingerprint.

Cite this